# SDR DALA2016100307030

- Difficulty date: September 30, 2016
- Submitted: October 4, 2016
- Operation: Air carrier
- Aircraft: N711ZX
- Make and model: Boeing 757231
- Aircraft serial: 28481
- Aircraft time: 70,988 hours, 19,859 cycles
- System (JASC): 5240 · Service Doors
- Part: Door
- Condition: Malfunctioned
- Location: R4
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R4 DOOR KNOCKER INOPERATIVE.   ADJUSTMENT OF THE RETRACTABLE DOOR MECHANISM PERFORMED IAW AMM: 52-11-20. TEST OK.
